Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 9:32 PM EDT for Bartholomew County, Decatur County, Jennings County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 9:32 PM EDT (01:32 UTC)
- Expired
- May 21, 2014, 10:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Decatur County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 9:45 PM EDT | TSTM WND DMG | Westport, IN | TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS53 KIND 220132
SVRIND
INC005-031-079-220215-
/O.NEW.KIND.SV.W.0068.140522T0132Z-140522T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
SOUTHERN DECATUR COUNTY IN CENTRAL INDIANA...
NORTHEASTERN JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1015 PM EDT
* AT 930 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
COLUMBUS...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH VERNON...VERNON...SCIPIO...COUNTRY SQUIRE LAKES...LETTS...
WESTPORT...MILLHOUSEN...BUTLERVILLE AND NEBRASKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3919 8543 3891 8545 3891 8553 3913 8585
3935 8570 3927 8530
TIME...MOT...LOC 0133Z 294DEG 28KT 3920 8568
HAIL...1.25IN
WIND...60MPH
$$
TDUD2 follow-up statements
509
WWUS53 KIND 220149
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
949 PM EDT WED MAY 21 2014
INC005-220159-
/O.CAN.KIND.SV.W.0068.000000T0000Z-140522T0215Z/
BARTHOLOMEW IN-
949 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTHOLOMEW COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3900 8555 3910 8569 3933 8566 3927 8530
3919 8543 3899 8544
TIME...MOT...LOC 0149Z 294DEG 28KT 3915 8553
$$
INC031-079-220215-
/O.CON.KIND.SV.W.0068.000000T0000Z-140522T0215Z/
JENNINGS IN-DECATUR IN-
949 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DECATUR AND NORTHEASTERN JENNINGS COUNTIES UNTIL 1015 PM EDT...
AT 944 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
NORTH VERNON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLHOUSEN...BUTLERVILLE AND NEBRASKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 8555 3910 8569 3933 8566 3927 8530
3919 8543 3899 8544
TIME...MOT...LOC 0149Z 294DEG 28KT 3915 8553
HAIL...1.25IN
WIND...60MPH
$$
TDUD639
WWUS53 KIND 220154
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EDT WED MAY 21 2014
INC031-079-220205-
/O.CAN.KIND.SV.W.0068.000000T0000Z-140522T0215Z/
JENNINGS IN-DECATUR IN-
954 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DECATUR AND
NORTHEASTERN JENNINGS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3900 8555 3910 8569 3933 8566 3927 8530
3919 8543 3899 8544
TIME...MOT...LOC 0155Z 294DEG 28KT 3913 8548
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:40 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 21, 6:40 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 640 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 316 PM EDT WED MAY 21 2014 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 316 PM EDT WED MAY 21 2014 SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING. BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON. COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/. FOR TEMPERATURES STUCK WITH A MODEL BLEND. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY. OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED. HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL DOWN AGAIN ON WEDNESDAY. && .AVIATION /DISCUSSION FOR THE 220000Z TAFS/... ISSUED AT 640 PM EDT WED MAY 21 2014 BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME. VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS. OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT. WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JP/50 AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 PM EDT WED MAY 21 2014 INZ021-028>031-035>049-052>057-061>065-070>072-221930- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-221930- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 329 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 21, 7:22 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL BROOKLYN 39.54N 86.37W
05/21/2014 E0.88 INCH MORGAN IN PUBLIC
&&
CORRECTED LOCATION
BHHLocal storm report, May 21, 7:23 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
0500 PM TSTM WND DMG LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
&&
JPLocal storm report, May 21, 8:12 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 SE INDIANAPOLIS 39.71N 86.07W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:15 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 10 SE PERRYSVILLE 39.95N 87.30W
05/21/2014 M1.50 INCH FOUNTAIN IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:19 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 1 E INDIANAPOLIS 39.78N 86.13W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:22 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL WAVELAND 39.88N 87.05W
05/21/2014 E2.75 INCH MONTGOMERY IN PUBLIC
VIA FACEBOOK.
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 4 hr |
| May 21, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 38 min |
| May 21, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 51 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 38 min |
| May 21, 9:41 PM EDT | Areal Flood Warning | IND | Clay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more | 8 hr |
| May 21, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 45 min |
| May 21, 10:12 PM EDT | River Flood Warning | IND | Boone, Marion | 17 hr |
| May 21, 10:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 49 min |
| May 21, 10:54 PM EDT | River Flood Warning | IND | Bartholomew | 13 hr |
| May 22, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 36 min |
| May 22, 12:52 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 6 hr |
| May 22, 12:58 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings, Lawrence | 47 min |
| May 22, 1:01 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 44 min |
| May 22, 1:16 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 6 hr |
| May 22, 2:37 AM EDT | Areal Flood Warning | IND | Lawrence, Martin | 6 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Marion | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Johnson | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 38 hr |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 3 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 59 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.